Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: front
Hover to Zoom
Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: back
Hover to Zoom
Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: left
Hover to Zoom
Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: right
Hover to Zoom
Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: top
Hover to Zoom
Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl Perspective: bottom
Hover to Zoom

Sudafed PE Sinus Pressure + Pain Relief Decongestant Tablets Acetaminophen & Phenylephrine HCl

4.35(68)View All Reviews
24 ctUPC: 0030045054724
Purchase Options
Located in HEALTH AND WELLNESS
$10.39

Product Details

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets
  • Features a non-drowsy formula to relieve sinus pain, pressure, nasal congestion and headaches
  • Each caplet contains 5 mg of the decongestant phenylephrine HCl for congestion relief
  • Each caplet contains 325 mg of acetaminophen to relieve headache, minor pain and reduce fever
  • Helps relieve nasal congestion due to hay fever, common cold or upper respiratory allergies

Ratings and Reviews

Harris Teeter is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.35(68)
    5
    (49)
    4
    (7)
    3
    (5)
    2
    (1)
    1
    (6)